# SDR HEEA083935

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 3,468 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Beam
- Part number: 407010201105
- Part serial: TI656
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,479 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEAM ASSY HAS MECHANICAL DAMAGE.
